i am currently on the pill to help my mood swings with my periods but lately they just seem tobe getting worse for example this morning i have woken up and i have a very painful sore spot on the top of my head and i just cannot seem to take in any sort of information the kids were making noise and i had had what i call a very informative and busy dream last night, but this morning it feels like i am going to explode with stuff to the point were i can lose my temper and get really upset, i am really struggling to cope with these sypmtoms but the doctors say it is PMT which i will not deny but the intensitiy is just getting to much to bare its like i just need to go and sit in a black room all day and shut out the world, without all the extra concern that something feels really wrong!!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?